# SDR DLM88041131

- Difficulty date: December 23, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 40,729 hours, 31,740 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 349001222
- Part serial: 88011640
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CAPT AIRSPEED WAS DECREASING, CAPT ALTIMETER STUCK AT FIELD ELEVATION.  F/O AIRSPEED INDICATING ZERO, GPWS ALERT SOUNDING CONSTANTLY.  REPLACED CADC.
